# SDR DL76L060203

- Difficulty date: March 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 71,729 hours, 10,957 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL THE CAPTAINS SLIDING WINDOW ROLLED BACK.  A/C PERFORMED AN AIRTURN BACK INTO ATL.  REPLACED WINDOW AND CLOSING MECHANISM.
